# SDR SWAA2022010445113

- Difficulty date: November 17, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29810
- Aircraft time: 68,617 hours, 40,550 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241DF UPPER SURFACE DELAMINATED ; / [01] RECEIVED NEW FLOOR PANEL 241DF P/N 144A5810-128 P/O:1728471 REF. TASK CARD TTG8Q006QHHG FOR PANEL INSTALLATION; [02] VERIFIED STEP 1
